Automorphisms of Enriques Surfaces.
Inventiones mathematicae, Tome 73 (1983), pp. 383-412
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1983__73_143053,
author = {W. Barth and C. Peters},
title = {Automorphisms of {Enriques} {Surfaces.}},
journal = {Inventiones mathematicae},
pages = {383--412},
year = {1983},
volume = {73},
zbl = {0518.14023},
url = {http://geodesic.mathdoc.fr/item/IM_1983__73_143053/}
}
W. Barth; C. Peters. Automorphisms of Enriques Surfaces.. Inventiones mathematicae, Tome 73 (1983), pp. 383-412. http://geodesic.mathdoc.fr/item/IM_1983__73_143053/